# SDR CALA2014072801008

- Difficulty date: July 25, 2014
- Submitted: July 30, 2014
- Operation: Air carrier
- Aircraft: N76254
- Make and model: Boeing 737824
- Aircraft serial: 30779
- Aircraft time: 45,061 hours, 15,936 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Part number: AFP42004400
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPORT TASK FWD CARGO BILGE ANTENNA DOUBLER HAS SURFACE CORROSION AT STATION 500A+10 INCHES.  REMOVED CORROSION IAW 51-10-02.  ORIGINAL MAT .060 INCHES, LOSS MAT .011 INCHES & REMAINING MAT .049 INCHES FOUND OUT LIMITS IAW SRM 53-00-01.  FABRICATED A NEW ANTENNA DOUBLER IAW DWG AF343-21 07-00, PN 2024T3 -.063 INCHES, PO 1244054, ALSO LOCATED DRILLED.
